# SDR N6WA2013010808

- Difficulty date: January 8, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 19,250 hours, 13,089 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LINER IS CRACKED ALONG BOTTOM.  R & R GALLEY SERVICE DOOR LINER IAW AMM 25-26-07.
